Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 17, NWS Milwaukee, WI

March 16, 2015

NWS Milwaukee, WI issued this gale warning at Mar 16, 2015, 3:22 PM CDT. It took effect at Mar 16, 2015, 7:00 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2015, 3:22 PM CDT (20:22 UTC)
In effect from
Mar 16, 2015, 7:00 PM CDT
Expired
Mar 17, 2015, 9:29 AM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WHUS73 KMKX 162022
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT MON MAR 16 2015

...STRONG COLD FRONT WILL MOVE ACROSS NEARSHORE WATERS...

.LOW PRESSURE OVER SOUTHERN WISCONSIN WILL MOVE TO THE EASTERN
SEABOARD RAPIDLY OVERNIGHT. THIS LOW WILL MOVE ALONG A
STRENGTHENING COLD FRONT WHICH WILL MOVE ACROSS THE NEAR SHORE
WATERS DURING THE EARLY EVENING.

STRONG NORTHEAST WINDS IN THE WAKE OF THE COLD FRONT WILL LIKELY
GUST TO 35 KNOTS TONIGHT...ALONG WITH BUILDING WAVES. THUS A GALE
WARNING HAS BEEN POSTED FROM EARLY THIS EVENING INTO TUESDAY
MORNING.

LMZ646-170430-
/O.CON.KMKX.SC.Y.0029.000000T0000Z-150317T0000Z/
/O.UPG.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/
/O.NEW.KMKX.GL.W.0017.150317T0200Z-150317T1500Z/
WIND POINT WI TO WINTHROP HARBOR IL-
322 PM CDT MON MAR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS. WINDS SHIFT NORTH THIS
  EVENING 15 TO 25 KNOTS WITH GALE GUSTS TO 35 KNOTS. 

* WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-170430-
/O.UPG.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/
/O.NEW.KMKX.GL.W.0017.150317T0000Z-150317T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
322 PM CDT MON MAR 16 2015

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHEAST WIND 10 TO 20 KNOTS SHIFTING ABRUPTLY TO THE
  NORTHEAST THIS EVENING AND QUICKLY INCREASING TO 15 TO 30 KNOTS
  WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT.

* WAVES: 3 TO 5 FEET BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-170430-
/O.UPG.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/
/O.NEW.KMKX.GL.W.0017.150317T0200Z-150317T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
322 PM CDT MON MAR 16 2015

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WIND 15 TO 25 KNOTS TURNING ABRUPTLY TO THE
  NORTH/NORTHEAST THIS EVENING AND QUICKLY INCREASING TO 15 TO 30
  KNOTS WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT.

* WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
721 
WHUS73 KMKX 170043
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
743 PM CDT MON MAR 16 2015

...STRONG COLD FRONT MOVING ACROSS NEARSHORE WATERS...

.LOW PRESSURE OVER SOUTHERN WISCONSIN WILL MOVE TO THE EASTERN
SEABOARD RAPIDLY OVERNIGHT. THIS LOW WILL MOVE ALONG A
STRENGTHENING COLD FRONT WHICH WILL MOVE ACROSS THE NEAR SHORE
WATERS DURING THE EARLY EVENING.

STRONG NORTHEAST WINDS IN THE WAKE OF THE COLD FRONT WILL LIKELY
GUST TO 35 KNOTS TONIGHT...ALONG WITH BUILDING WAVES. THUS A GALE
WARNING HAS BEEN POSTED FROM EARLY THIS EVENING INTO TUESDAY
MORNING.

LMZ645-646-170845-
/O.EXT.KMKX.GL.W.0017.150317T0043Z-150317T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
743 PM CDT MON MAR 16 2015

...GALE WARNING NOW IN EFFECT UNTIL 10 AM CDT TUESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT TUESDAY. 

* WINDS: ABRUPTLY SHIFTING NORTH 15 TO 25 KNOTS WITH GALE GUSTS
  TO 35 KNOTS.

* WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-170845-
/O.CON.KMKX.GL.W.0017.000000T0000Z-150317T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
743 PM CDT MON MAR 16 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY...

* WINDS: NORTHEAST THIS EVENING 15 TO 30 KNOTS WITH THE POTENTIAL
  FOR GUSTS TO 35 KNOTS TONIGHT.

* WAVES: 3 TO 5 FEET BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
277 
WHUS73 KMKX 170214
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CDT MON MAR 16 2015

...STRONG COLD FRONT MOVING ACROSS NEARSHORE WATERS...

.LOW PRESSURE OVER SOUTHERN LOWER MICHIGAN WILL MOVE TO THE
EASTERN SEABOARD OVERNIGHT. A STRONG COLD FRONT BEHIND THE LOW
HAS EXITED THE FAR SOUTH WATERS.

STRONG NORTHEAST WINDS IN THE WAKE OF THE COLD FRONT WILL LIKELY
GUST TO 35 KNOTS TONIGHT...ALONG WITH BUILDING WAVES. THUS A GALE
WARNING HAS BEEN POSTED INTO TUESDAY MORNING.

LMZ643>646-171015-
/O.CON.KMKX.GL.W.0017.000000T0000Z-150317T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 PM CDT MON MAR 16 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY...

* WINDS: NORTH 15 TO 25 KNOTS WITH GALE GUSTS TO 35 KNOTS.

* WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
099 
WHUS73 KMKX 170812
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CDT TUE MAR 17 2015

...BRISK NORTHERLY WINDS AND HIGH WAVES TODAY...

.BRISK NORTH WINDS AND HIGH WAVES WILL PREVAIL MUCH OF THE DAY
ALTHOUGH THE WINDS AND WAVES WILL GRADUALLY SUBSIDE THIS
AFTERNOON INTO THE EVENING. A FEW GALE FORCE WIND GUSTS ARE STILL
POSSIBLE THIS MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE
ISSUED AFTER THE GALE WARNING EXPIRES AT 10 AM. 

LMZ643>646-171500-
/O.CON.KMKX.GL.W.0017.000000T0000Z-150317T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CDT TUE MAR 17 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WINDS: NORTH 20 TO 25 KNOTS WITH GALE GUSTS TO 35 KNOTS.

* WAVES: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
615 
WHUS73 KMKX 171429
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CDT TUE MAR 17 2015

...WINDS WEAKENING...BUT STILL SMALL CRAFT CRITERIA...

.WINDS HAVE WEAKENED OVER SOUTHERN WISCONSIN...LEADING TO THE
CANCELLATION OF THE GALE WARNING. HOWEVER...WINDS AND WAVES WILL
REMAIN WITHIN SMALL CRAFT ADVISORY CRITERIA THROUGH THE AFTERNOON.
THUS...A SMALL CRAFT ADVISORY HAS BEEN ISSUED.

LMZ643>646-172230-
/O.CAN.KMKX.GL.W.0017.000000T0000Z-150317T1500Z/
/O.NEW.KMKX.SC.Y.0030.150317T1429Z-150318T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CDT TUE MAR 17 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...EASING TO
  10 TO 15 KNOTS.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 2 TO 4 LATE IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JTS

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Mar 16, 3:16 PM CDT, 6 minutes earlier.

Area forecast discussion, Mar 16, 3:16 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT MON MAR 16 2015

.TONIGHT - CONFIDENCE...MEDIUM

UNSEASONABLE WARMTH ACROSS SRN WI
WILL BE REPLACED BY MORE NORMAL MID MARCH TEMPERATURES AS A COLD
FRONT SWEEPS THROUGH THE AREA THIS EVENING. SURFACE LOW TO TRACK
THROUGH SRN WI AND DRAG THE COLD FRONT BY IN ITS WAKE. FRONT MAY GET
HUNG UP A BIT WITHIN BAGGIER REGIME OF THIS SOMEWHAT ELONGATED LOW.
HOWEVER RAP/NAM SOUNDINGS CONTINUE TO SUPPORT A WINDY AND CHILLER
REGIME FOR MUCH OF THE NIGHT AFTER THE EARLY/MID EVENING FROPA.
WINDS HIGHEST IN THE EASTERN CWA WHERE FAVORABLE ONSHORE FETCH AND
FRICTIONLESS FLOW MEETS THE LAKESHORE COUNTIES. SO EXPECTING A
FAIRLY RAPID TEMP DROPOFF TO ANY AREAS THAT HAVE NOT COOLED FROM THE
PREFRONTAL LAKE BREEZE DEVELOPMENT. SOME OF THE EARLIER SOUNDINGS
FOR LAKESHORE AREAS RAISED CONCERN FOR A POSSIBLE WIND ADVISORY BUT
THERE HAS BEEN SOME BACKING OFF OF THAT SO WILL NOT GO THAT ROUTE AT
THIS TIME. WILL ALSO KEEP ANY EVENING POPS CONFINED TO THE NORTH AND
NORTHEAST PORTION OF THE CWA CLOSER TO INFLUENCE OF UPPER JET
INDUCED FORCING AND EXTRAP OF COLDER TOPS ON IR SAT ANIMATION.

.TUESDAY - CONFIDENCE...MEDIUM

500 MILLIBAR NVA BUILDS IN WITH SUSTAINED NW FLOW. SURFACE/850 RIDGE AXIS
REMAINS TO OUR WEST WHICH ALLOWS FOR PLENTY OF MIXING TO SUSTAIN A COOL
NW BREEZE. 925 TEMPS WILL BE DOWN NEAR 0C SO BACK MUCH CLOSER TO NORMAL
CONDITIONS....ALTHOUGH THE SUSTAINED WIND WILL GIVE IT A BELOW NORMAL FEEL.

.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH

TRANSIENT SURFACE HIGH MIGRATES SOUTHEASTWARD FROM THE NORTHERN
GREAT PLAINS TUESDAY NIGHT...AND INTO THE WESTERN GREAT LAKES REGION
ON WEDNESDAY. WITH NVA ALOFT AND SUBSIDENT MOTION...EXPECT CLEAR
SKIES EARLY TUESDAY NIGHT. CLOUDS WILL INCREASE INTO WEDNESDAY AHEAD
OF A WEAK SHORTWAVE IMPULSE...AS IT EJECTS SOUTHEASTWARD FROM THE
PACIFIC NORTHWEST/NORTHERN ROCKIES INTO THE NORTHERN PLAINS STATES
BY WEDNESDAY AFTERNOON. DRY CONDITIONS WILL PREVAIL FOR THE
PERIOD...WITH HIGHS IN THE 40S ON WEDNESDAY.

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM

LOW AMPLITUDE SHORTWAVE PROGRESSES EAST-SOUTHEASTWARD FROM THE
NORTHERN PLAINS WEDNESDAY NIGHT INTO THE LOWER GREAT LAKES REGION ON
FRIDAY. MODELS STILL SHOW A SWATH OF LIGHT PRECIPITATION ACROSS THE
AREA WEDNESDAY NIGHT...BUT FORCING IS LIMITED. KEPT LOW POPS FOR
THIS PERIOD WITH A RAIN-SNOW MIX POSSIBLE.

.THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE LOW

WEAK SHORTWAVE ENERGY WILL CONTINUE ACROSS THE REGION...WITH A
CLOSED UPPER LOW EVOLVING OVER THE NORTHERN GREAT LAKES REGION ON
FRIDAY...BEFORE SHIFTING EAST INTO NEW ENGLAND ON SUNDAY. SLIGHT
CHANCE POPS ARE WARRENTED CWA-WIDE FOR THE THURSDAY NIGHT/FRIDAY
PERIOD AND AGAIN IN THE NE CWA ON FRIDAY NIGHT AND SATURDAY.

.AVIATION/00Z TAFS/...SURFACE LOW VCNTY CNTRL WI CONTINUES TO
SHIFT EAST PER 3HR PRES FALLS. WARM ADVECTION REGIME AHEAD OF THE
LOW GENERATING PLENTY OF MID/HIGH LEVEL CLOUDINESS. THE LOW IS
EXPECTED TO TRACK TOWARDS NE IL/SE WI/SW LWR MI VCNTY BY 00Z. THIS
WILL BRING THE COLD FRONT SOUTH THIS EVENING WITH DECENT PUSH OF
NNE WINDS ASSOCIATED WITH POST FRONTAL PRESSURE RISES. STILL
LOOKING AT A 01-02Z WIND SHIFT AT KMKE TO A MORE NORTH/NORTHEAST
DIRECTION. POST FRONTAL EVENING STRATUS POTENTIAL LOOKS TRANSIENT
AS DRYING NOTED AFTER 6Z. PROGS SHOW DRY CONDITIONS AS HIGH
PRESSURE WORKS INTO IA/MN REGION LATER IN THE DAY. HOWEVER STILL A
NW BREEZE TUESDAY WITH LINGERING PRESSURE GRADIENT THOUGH NOT AS
GUSTY.

.MARINE...UPGRADED GALE WATCH TO GALE WARNING AND STAGGERED START
TIMES A BIT IN A NORTH/SOUTH FASHION TO ACCOUNT FOR THE SOUTHWARD
PROPAGATION OF GALE FORCE WINDS. UPSTREAM POST FRONTAL PRESSURE
RISES ACROSS MN SUPPORT THIS GALE EVENT WITH FAVORABLE NNE FETCH
LEADING TO A SIZABLE BUILDUP IN THE WAVE ACTION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ646.

     GALE WARNING FROM 9 PM THIS EVENING TO 10 AM CDT TUESDAY FOR
     LMZ645-646.

     GALE WARNING FROM 7 PM THIS EVENING TO 10 AM CDT TUESDAY FOR
     LMZ643-644.

&&

CORRECTED FORECASTER NAMES.

TONIGHT/TUESDAY AND AVIATION/MARINE...COLLAR
TUESDAY NIGHT THROUGH MONDAY...SPM
Hazardous weather outlook, Mar 16, 4:04 AM CDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 AM CDT MON MAR 16 2015

WIZ046-047-051-052-056>060-062>072-170915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
404 AM CDT MON MAR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-170915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
404 AM CDT MON MAR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

INCREASING SOUTHWEST WINDS ARE EXPECTED TO REACH SMALL CRAFT
ADVISORY LEVELS THIS AFTERNOON SOUTH OF WIND POINT. A STRONG COLD
FRONT SAGGING THROUGH THE NEAR SHORE WATERS LATE THIS AFTERNOON
AND EVENING WILL ABRUPTLY SWITCH THE WINDS TO THE NORTHEAST AND
MAY RESULT IN WIND GUSTS REACHING 35 KNOTS. A GALE WATCH HAS BEEN
POSTED FOR LATE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE GALE WATCH REMAINS IN EFFECT INTO TUESDAY MORNING AS NORTHWEST
WINDS DIMINISH. WINDS AND WAVES MAY REMAIN AT SMALL CRAFT ADVISORY
LEVELS THROUGH TUESDAY.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:52 AM CDTGale WatchMKX12 hr
Mar 16, 3:52 AM CDTSmall Craft AdvisoryMKX15 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.